# SDR FDEA202308301539

- Difficulty date: August 30, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 767-300
- Aircraft serial: 63128
- Aircraft time: 3,216 hours, 1,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T3160401
- Condition: Dented
- Location: Zone 500
- Component: Ob Te Flap
- Component part number: 113T3100107G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OB FLAP HAS 2 EACH DENTS AT LOWER SURFACE BETWEEN 132" AND 152" FROM O/B   END OF THE FLAP AND BETWEEN THE TRAILING EDGE TO 12" FWD. MARKED REPAIRED LH WING OB FLAP 2EA DENTS LOWER SURFACE 132" FROM OB EDGE TO 152" FROM OB   EDGE AND BETWEEN TE EDGE TO 12" FWD OF TE AND RESTORED FINISH IAW B767 SRM 57-53-01-  2R REPAIR 1 AND B767 SRM 51-70-06-0G
